# SDR ASOA201001414

- Difficulty date: September 16, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 16,194 hours, 11,154 cycles
- Engine: Ge CF34*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION LT SIDE SIDESEAT RAIL ROW 12 TO 17.  R & R WITH SERVICEABLE SEAT TRACK IAW AMM TASK 53-00-49-400-801 AND TASK 53-00-49-000-801.  INSTALL SCREWS RETAINED BY NUTS AND WASHERS IAWTASK 53-00-49-400-801.  INSTALLED SCREWS WASHERS AND NUTS AS REQUIRED IAW AMM 53-00-49-400-801.
